Pacific Journal of Mathematics

The functions of bounded index as a subspace of a space of entire functions.

Keith A. Ekblaw

Article information

Source
Pacific J. Math., Volume 37, Number 2 (1971), 353-355.

Dates
First available in Project Euclid: 13 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102970610

Mathematical Reviews number (MathSciNet)
MR0302926

Zentralblatt MATH identifier
0213.39601

Subjects
Primary: 30A98

Citation

Ekblaw, Keith A. The functions of bounded index as a subspace of a space of entire functions. Pacific J. Math. 37 (1971), no. 2, 353--355. https://projecteuclid.org/euclid.pjm/1102970610


Export citation

References

  • [1] C. Goffman and G. Pedrick, First Course in Functional Analysis, Prentice-Hall, Inc., 1965.
  • [2] F. Gross, Entire functions of bounded index, Proc. Amer. Math. Soc, 18 (1967), 974-980.
  • [3] S. M. Shah, Entire functions of bounded index, Proc. Amer. Math. Soc, 19 (1968), 1017-1022.